What are the side effects of Depo provera injection?
I had a baby 6months ago and in may of this year I got the depo shot (I have had it many times before with no problems) and now my period has been lasting for 3 weeks or longer and still coming every month. I don't know what's wrong. I have not had the depo shot since may
There are some persons who have bleeding issues in response to depo provera.
These issues can last till weeks or months after the shot has been discontinued.
There are medications that your doctor can give you to help decrease the bleeding eg primolut. Your doctor may also suggest imaging of uterus to see if there are any other causes of prolonged bleeding such as fibroids or endometriosis.
I hope this helps
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
ihad a misscarriage and it was an etopic pregnancy after that i got on the depo shot ive been on it for about a month im on my period and today i wiped and a piece of meat was on the tissue not a clot or a piece of skin. it was about 2 inches long and as big around as a half dollar coul this ba cyst?
I have recently stopped using the depo shot, iv had my period every month since I was 12 regardless of different birth control methods. except for when I had mirina. I have a daughter who s six now, when I got pregnant with her is the only time I ve missed a period. I ve gone back to using condoms since I stopped getting the depo shot, and I still had a period. however, it is now March and I never received my period for February. I took a pregnancy test but it was negative. idk if it was to early or what. It s stressing me out,what s going on?
I have been on my period for about 3 months off and on but I m off its only for about a day. Recently I was off for about a week and started again today. The cramps are severe. (They always have been, but with the constant period its unbearable without taking midol religously) I also have recently been taken of Depo shot (birth control shot) so I assume that may be the cause but wanted to be extra sure. I already am anemic VERY ANEMIC so I just wanted to be 100% sure that this is not alarming.
Hi my name is Claire I m just wondering I had 1 shot of the depo injection in November should of had another in January. And now me and my partner want to try for a baby but I m still not having my cycle I m takin trying for a baby tablets how long can this take?
hello my name is alex and i have a question. its about my girlfriend who had the depo provera injected,however we had intercourse the same day within hours and the condom ripped. im now afraid that she might become pregnant. is pregnancy a posibility ?
i have been on depo provera for about a month and a half now. i have had my period now for 11 days. is this normal? also in the side effects it does not list being moody however 6 days after the injection i started getting horrible mood swings like never seen before. why is this?
Hello.I am 34yrs old. I am currently on the depo shot and am about due for my next one. I am experiencing all over body aches.Sharp shooting pain, abdominal pain, and now I have a vibration in my lower abdomen pelvic area. It is driving me nutts. I also feel swollen. I cant really explain it. Do you have any idea what could be causing this? caould the depo ?
Hi doctor hope u are fine. It's been long. Doctor I am late on my period by 10 days I did a pregnancy test it came out negative. I am getting very sharp and dull pains on my pelvic it's very sore like really sharp pains. I went today to the...
I had a surgery that went all wrong back in February of 2016, and I need an OBGYN surgeon familiar with myomectomy, laproscopic surgery to look at my medical records and determine if there was a deviation in the proper standard of care, and be...